# SDR DALA2019012100428

- Difficulty date: January 18, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 74,416 hours, 14,192 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Low Voltage
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LLCR EMERGENCY LIGHTS ARE INOPERATIVE. MAINTENANCE FOUND BATTERY WITH LOW VOLTS AND REPLACED. SYSTEM OPERATION IS NORMAL.
